MathSciNet Relay Station
MathSciNet bibliographic data
MR740698 (85k:45025) 45N05 (45D05 45J05)
Grimmer, R. C.; Kappel, F. Series expansions for resolvents of Volterra integro-differential equations in Banach space. SIAM J. Math. Anal. 15 (1984), no. 3, 595–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement